# SDR DJFA2008025

- Difficulty date: March 10, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N790TA
- Make and model: Beech 400A
- Aircraft serial: RK252
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE LT IB RIB WAS FOUND CRACKED. DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. MAINTENANCE REPLACED BOTH RIBS WITH NEW STYLE RIB ASSEMBLIES.
